Mots-clés : transversal volume
@article{IM2_2009_73_3_a6,
author = {A. I. \`Esterov},
title = {Densities of topological invariants of quasi-periodic subanalytic sets},
journal = {Izvestiya. Mathematics},
pages = {611--626},
year = {2009},
volume = {73},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2009_73_3_a6/}
}
A. I. Èsterov. Densities of topological invariants of quasi-periodic subanalytic sets. Izvestiya. Mathematics, Tome 73 (2009) no. 3, pp. 611-626. http://geodesic.mathdoc.fr/item/IM2_2009_73_3_a6/
[1] L. van den Dries, Tame topology and o-minimal structures, London Math. Soc. Lecture Note Ser., 248, Cambridge Univ. Press, Cambridge, 1998 | MR | Zbl
[2] S. M. Gusein-Zade, “Number of critical points for a quasiperiodic potential”, Funct. Anal. Appl., 23:2 (1989), 129–130 | DOI | MR | Zbl
[3] S. M. Gusein-Zade, “On the topology of quasiperiodic functions”, Pseudoperiodic topology, Amer. Math. Soc. Transl. Ser. 2, 197, Amer. Math. Soc., Providence, RI, 1999, 1–7 | MR | Zbl
[4] A. I. Esterov, “Densities of the Betti numbers of pre-level sets of quasi-periodic functions”, Russian Math. Surveys, 55:2 (2000), 338–339 | DOI | MR | Zbl
[5] E. Soprunova, “Zeros of systems of exponential sums and trigonometric polynomials”, Mosc. Math. J., 6:1 (2006), 153–168 | MR | Zbl